# SDR GAIA00594

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Verical Web
- Part number: TYPICAL
- Condition: Drill/Holes
- Location: Sta1090r To 1142
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: During heavy check found: Vertical web from Sta 1090R to 1142R at C-3 door cut out has drill starts & open holes in webCORRECTIVE ACTION: Vertical web found to be out of limits IAW B727 SRM 53-10-1. Removed web IAW B727 SRM 51-30-2. Fabricated new web IAW B727 SRM 51-20-1. See attached traveler for Fab. Details. Installed new vertical web IAW B727 Srm 51-30-2
